Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What is the cause of delay in period after foreplay?

Mar 2014
User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 1390 Questions
Hi, me and my girlfriend had foreplay last saturday. we only had foreplay (dry humping) on the 1st of this month and that too with my underwear on. but it got wet and mayb touched her exposed vagina then she took an ipill after 32 hours. her periods were due on 6th but that hasn't happened yet. Please advise.
Posted Wed, 5 Mar 2014 in Pregnancy
Answered by Dr. Madhuri N Bagde 28 minutes later
Brief Answer: Do not worry, chances of pregnancy are low Detailed Answer: Hi, Thanks for choosing HCM. I understand that this episode occurred on 1 February which was probably on day 22-23 if she has 28 days cycle. This is quiet late as ovulation occurs 14 days prior to the first day of the menstrual cycle. In any case it seems that it happened after day 18. The chances of pregnancy are low in this part of the cycle if her periods are regular. She has taken the I pill a little late. It still helps in many cases. Also simple touching of the vagina has very low chances of introducing the sperms. The periods may have been delayed due to the I pill as she has taken it in the later part of the cycle. I suggest that you get a urine pregnancy test done 3 weeks after the date of accidental contact to rule out pregnancy [if this was the only accidental exposure] and do not worry as stress delays periods. A blood HCG examination will detect it in 17-18 days after date of contact. Most likely she will have her period before that. Hope this was helpful. Please do not worry, both of you will be fine. Have a good day and feel free to ask any more queries. Thanks for using HCM and have a good day. Dr Madhuri Bagde Consultant Obstetrics and Gynecology
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor